# SDR DXTA2012012304851

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N708QS
- Make and model: Gulstm 200
- Aircraft serial: 069
- Aircraft time: 7,169 hours, 4,462 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN CABIN.  IT IS MOST NOTICABLE NEAR THE FORWARD COUCH SEAT.  INSPECTED ENGINES, MLG WW, AND LAVATORY, NO LEAKS NOTED IAW 28-10-00.
